Complétude asymptotique pour l'équation des ondes dans une classe d'espaces-temps stationnaires et asymptotiquement plats
Annales de l'Institut Fourier, Tome 51 (2001) no. 3, pp. 779-833.

En utilisant une méthode dépendante du temps, nous démontrons la complétude asymptotique pour l'équation des ondes dans une classe d'espaces-temps stationnaires et asymptotiquement plats. On introduit l'observable de vitesse asymptotique et on décrit son spectre (sous des hypothèses plus faibles que pour la complétude asymptotique). Les méthodes utilisées sont inspirées par celles de l'analyse du problème à deux corps en mécanique quantique.

Using a time-dependent method we show asymptotic completeness for the wave equation in a class of stationary and asymptotically flat space-times. We introduce the asymptotic velocity observable and we describe its spectrum (under hypotheses weaker than for asymptotic completeness). The methods used are inspired by those of the analysis of the two-body problem in quantum mechanics.

DOI : https://doi.org/10.5802/aif.1837
Classification : 35L05,  35P25,  35Q75,  58J45,  58J50
Mots clés : théorie de la diffusion, espaces-temps stationnaires, équation des ondes, complétude asymptotique, vitesse asymptotique
@article{AIF_2001__51_3_779_0,
     author = {H\"afner, Dietrich},
     title = {Compl\'etude asymptotique pour l'\'equation des ondes dans une classe d'espaces-temps stationnaires et asymptotiquement plats},
     journal = {Annales de l'Institut Fourier},
     pages = {779--833},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {3},
     year = {2001},
     doi = {10.5802/aif.1837},
     zbl = {0981.35031},
     mrnumber = {1838466},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2001__51_3_779_0/}
}
Häfner, Dietrich. Complétude asymptotique pour l'équation des ondes dans une classe d'espaces-temps stationnaires et asymptotiquement plats. Annales de l'Institut Fourier, Tome 51 (2001) no. 3, pp. 779-833. doi : 10.5802/aif.1837. http://www.numdam.org/item/AIF_2001__51_3_779_0/

[1] W. Amrein; A. Boutet de Monvel; V. Georgescu C 0 -groups, commutator methods and spectral theory of N -body hamiltonians, Birkhäuser Verlag, 1996 | Zbl 0962.47500

[2] N. Aronszajn A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pur. Appl. (9), Volume 36 (1957), pp. 235-249 | MR 92067 | Zbl 0084.30402

[3] A. Bachelot Asymptotic completeness for the Klein-Gordon equation on the Schwarzschild metric, Ann. I.H.P., Phys. Théorique, Volume 61 (1994), pp. 411-441 | Numdam | MR 1311537 | Zbl 0809.35141

[4] S. Debièvre; P. Hislop; I.M. Sigal Scattering theory for the wave equation on non-compact manifolds, Rev. Math. Phys., Volume 4 (1992), pp. 575-618 | Article | MR 1197551 | Zbl 0778.58064

[5] J. Dereziński; C. Gérard Scattering theory of classical and quantum N-particle systems, Springer, 1997 | MR 1459161 | Zbl 0899.47007

[6] J. Dimock Scattering for the wave equation on the Schwarzschild metric, Gen. Rel. Grav., Volume 17 (1985), pp. 353-369 | Article | MR 788801 | Zbl 0618.35088

[7] R. Froese; P. Hislop Spectral analysis of second-order elliptic operators on noncompact manifolds, Duke Math. J., Volume 58 (1989), pp. 103-129 | MR 1016416 | Zbl 0687.35060

[8] V. Georgescu; C. Gérard On the virial theorem in quantum mechanics, Comm. Math. Phys., Volume 208 (1999), pp. 275-281 | Article | MR 1729087 | Zbl 0961.81009

[9] C. Gérard; F. Nier Scattering theory for the perturbations of periodic Schrödinger operators, J. Math. Kyoto Univ., Volume 38 (1998), pp. 595-634 | MR 1669979 | Zbl 0934.35111

[10] R.P. Geroch The domain of dependence, J. Math. Phys., Volume 11 (1970), pp. 437-449 | Article | MR 270697 | Zbl 0189.27602

[11] A. Hassell; A. Vasy Symbolic functional calculus of N body resolvent estimates, J. Funct. Anal., Volume 173 (2000), pp. 257-283 | Article | MR 1760615 | Zbl 0960.58025

[12] L. Hörmander The analysis of linear partial differential operators 3, Springer, 1985 | Zbl 0601.35001

[13] T. Ikebe; J. Uchiyama On the asymptotic behavior of eigenfunctions of second-order elliptic operators, J. Math. Kyoto Univ., Volume 11 (1971), pp. 425-448 | MR 289967 | Zbl 0233.35021

[14] B. S. Kay Linear spin-zero quantum fields in external gravitational and scalar fields, Comm. Math. Phys., Volume 62 (1978), pp. 55-70 | Article | MR 506366

[15] E. Mourre Absence of singular continous spectrum for certain self-adjoint operators, Comm. Math. Phys., Volume 78 (1981), pp. 391-408 | Article | MR 603501 | Zbl 0489.47010

[16] S. Reed; B. Simon Methods of modern mathematical physics 2 : Fourier Analysis, self adjointness (1975) | Zbl 0308.47002